# SDR DALA2019020800887

- Difficulty date: February 7, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,355 hours, 22,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE EXISTING REPAIR AT LEVEL BS 947.5 AND BTW RBL 42 TO RBL 53 AT AFT GALLEY AREA. REPAIR ON FLOOR STRUCTURE EXISTING REPAIR AT LEVEL OF BS 947.5 BTW RBL 42 TO RBL 53 AT AFT GALLEY AREA AS PER ERA 574755-14 REVISION ORIGINAL AND PRI 574755-14 REVISION 0 AND REVISION 1.
